PREVIOUS QUESTION:

 

NEXT QUESTION:

 

Is it safe to take more dairy products if I use IV steroid treatment for multiple sclerosis?

ANSWER

Since steroid use can increase your risk of developing osteoporosis, you should include more dairy products into your diet while on this therapy. You can also talk with your doctor about calcium supplements with vitamin D.

From: Steroids for MS Flares WebMD Medical Reference

Reviewed by Neil Lava on June 10, 2019
Reviewed by Neil Lava on June 10, 2019

NEXT QUESTION:

Do cold temperatures affect multiple sclerosis?

WAS THIS ANSWER HELPFUL

THIS TOOL DOES NOT PROVIDE MEDICAL ADVICE. It is intended for general informational purposes only and does not address individual circumstances. It is not a substitute for professional medical advice, diagnosis or treatment and should not be relied on to make decisions about your health. Never ignore professional medical advice in seeking treatment because of something you have read on the WebMD Site. If you think you may have a medical emergency, immediately call your doctor or dial 911.

    This tool does not provide medical advice. See additional information.